# SDR QXEA0202151

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,763 hours, 2,301 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 380
- Condition: Failed
- Location: Fuel System
- Part time: 705 hours, 540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- 'LEFT AND RIGHT FUEL PUMP ON' EICAS MESSAGE.  CYCLED ON/OFF FOR 35 MINUTES UNTIL DESCENDING OUT OF FLIGHT LEVEL 390.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT AND RIGHT PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
